You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Fundamenta Mathematicae
1957/44/1
Derivate planes of continuous functions of two real variables
Download
PDF
- Derivate planes of continuous functions of two real variables
Article
Original scientific text
Title
Derivate planes of continuous functions of two real variables
Authors
J. Ravetz
1
Affiliations
Durham, U.S.A.
Fundamenta Mathematicae
1957/44/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
103-114
Main language of publication
English
Published
1957
Exact and natural sciences
mathematics